| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2; -16/+1.00/37 (sphere/cylinder/axis) implantable collamer lens had tore during loading, and noted after removing from the vial.The lens was not implanted.This occurred on (b)(6) 2023.The cause of the event was reported as an issue with the injector/plunger, lens tore.
Additional Manufacturer Narrative
Additional information: b5- on (b)(6) 2023 a replacement lens was implanted into the left eye (os) and the problem was resolved.Status of the eye: "patient very satisfied".Claim# (b)(4).